# SDR DALA2016042503248

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUTS HORIZONTAL STABILIZER  XH=7, NR 11, 12 AND 14.  ALSO XH=-7, 10, 11 AND 13.   REPAIR WAS PERFORMED IAW ER/A 545116-14 REV ORIGINAL.
